# SDR IPXA09M55333

- Difficulty date: April 4, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A NRC 354202 ISSUED FOR MAJOR REPAIR REFERENCE L/P 169230 ITEM 1 LT WING L/E SKIN CRACK AT STA 908.  REPAIRED LT WING L/E SKIN AT STA 908 PER EO MD11-5720-32954 ON NRC 3 54202.
